Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KSW-MAD!

Tetracycline?

Recommended Posts

I used tetracycline for about six months and i had good results. woo! Then my mum said I should give them a rest as to many antibiotics could do ya in. Well after that I tried zineret which didnt work. Then I tried dans regimin, didnt work. Then i went to my derm for accutane and he put me on duac and differin for three months to decided if I wanted to go on tane. I went back after three months and i hadnt had an active pimple for a month so i said i didnt want tane. Now for months later i keep breaking out some spots are bad and some arnt. Most arnt too bad. I dont really want togo on tane and dont think that my acne is bad enough for it any more. I am going to go to my doctor and ask for him to put me on either oxytetracycline or minocycline. I had good results from the oxytetracycline and was thinking I should go back on that. Does any one thimk this would be a good idea or should I ask to go on the minocycline? Has anyone tried both? I would really need to know which one shows the best results in keeping active acne clear?

Thanks in advance,

Steven.

Share this post


Link to post
Share on other sites

hey bud,

i've used both tetracycline and minacycline. Minacycline is a stronger drug with a bit more side effects, and is more efficient at clearing the acne. I would try minacycline with differin at night and bp in the morning, or something along those lines. However, after you discontinue the antibiotics, acne will come back full force.

Share this post


Link to post
Share on other sites
hey bud,

i've used both tetracycline and minacycline. Minacycline is a stronger drug with a bit more side effects, and is more efficient at clearing the acne. I would try minacycline with differin at night and bp in the morning, or something along those lines. However, after you discontinue the antibiotics, acne will come back full force.

Share this post


Link to post
Share on other sites

hey ksw,

i would use the antibiotics again if it cleared you up. Tetracycline is the weakest of all the antibiotics, and has the least side effects. Depending on how bad your zits are, decide which one u wanna take. But no matter what, don't ignore your zits. Good Luck on the hard and never-ending zit saga.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×